# SDR 9504012293

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,531 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHEN POWER WAS REDUCED FOR DESCENT, NR 2 ENGINE OIL PRESSURE DECREASED TO 10 PSI FOLLOWED BY ILLUMINATION OF THE LOW OIL PRESSURE WARNING.  A PRECAUTIONARY SHUTDOWN WAS PERFORMED AND THE FLIGHT WAS CONCLUDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED THAT THE ENGINE WAS SPOOLING DOWN WHEN THE THROTTLE WAS RETARDED.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT AND PERFORMED AN ENGINE RUNUP.  THE SYSTEM CHECKED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THIS FUEL CONTROL ASSY CONSISTS OF THE FOLLOWING COMPONENTS: PUMP, P/N 378201-5, HEATER, P/N 522649, AND THE FUEL CONTROL, P/N 743602-4.
